Periodic Averaging Principle in Quantum Calculus
In this paper, we prove a periodic averaging principle for quantum difference equations and present some examples to illustrate our result.
M. Bohner and J. G. Mesquita, "Periodic Averaging Principle in Quantum Calculus," Journal of Mathematical Analysis and Applications, vol. 435, no. 2, pp. 1146 - 1159, Academic Press Inc., Mar 2016.
The definitive version is available at https://doi.org/10.1016/j.jmaa.2015.10.078
Mathematics and Statistics
Keywords and Phrases
Jackson derivative; Multiplicative difference equation; Periodic averaging principle; Periodic function; Quantum calculus
International Standard Serial Number (ISSN)
Article - Journal
© 2016 Academic Press Inc., All rights reserved.
01 Mar 2016